MathSciNet Relay Station
MathSciNet bibliographic data
MR1760263 (2001d:34034) 34B15 (47J30 58E05)
Bonannao, G. Existence of three solutions for a two point boundary value problem. Appl. Math. Lett. 13 (2000), no. 5, 53–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement